The multiplicity of bifurcation for area-preserving mappings

Research output: Contribution to journalArticlepeer-review


The multiplicity of generic bifurcations of periodic orbits of one‐parameter families of area‐preserving maps is computed. The numbers of bifurcation points (counting multiplicity) are computed at arbitrary period for the case of teh Hénon family.
Original languageEnglish
Pages (from-to)382-394
JournalBulletin of the London Mathematical Society
Issue number4
Publication statusPublished - 1 Jul 1994


Dive into the research topics of 'The multiplicity of bifurcation for area-preserving mappings'. Together they form a unique fingerprint.

Cite this